Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Dizziness Could I Have HIV

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Dizziness and general HIV things

I have been HIV+ for 5-6 years, and went to get formally tested this past July. My cd count as of July was 294 and my viral load was 27,000. My question is, lately I have been feeling funny in the head, fatigued. I started taking 1000 mcg of B-12...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
Your symptoms are fairly nonspecific and could be from many different things. Given your current numbers, I would recommend starting HIV treatment now.... Read more »

extended sore throat, dizziness- sign of hiv

Dear Dr. Sowadsky, About a year ago, I had unprotected sex with a woman I did not know. The... Read more »

dizziness dizziness and more

Hello Dr. I have been in treatment 20 days with Epzicom and ISENTRESS but during this time I am... Read more »
Articles
Test Positive Aware Network

Medicare's New Drug Program Creates Challenges

A dizzying array of rules, options, and costs await the 41 million Medicare recipients under the new prescription drug program rolling out later next year. For people with HIV, the program offers both a new opportunity to obtain prescription drug... Read more »
ACRIA and GMHC

An HIV Medication Primer

With the dizzying array of HIV meds now available and new drugs being added every year, it may seem difficult if not impossible to make sense of all the choices. But in reality, for someone starting meds for the first time, there are only a few... Read more »
Canadian AIDS Treatment Information Exchange

Nightmares, Daymares and Sleeping Difficulties

Anxiety, mental problems, depression, nervousness, dizziness, insomnia and nightmares are all possible side effects of certain HAART drugs. Specifically, the neurologic problems caused by the non-nucleoside analogue efavirenz (Sustiva) can occur... Read more »
Positively Aware

Antiretroviral Therapy in 2014: How Does a Doctor Choose?

While development of drugs for HIV infection has definitely slowed over the last several years, treatment options continue to expand and improve, making antiretroviral therapy (ART) easier, better tolerated, and more convenient. In this article,... Read more »
Connect With Others

Dizzy w/Atripla

Posted by verrucktpj, 1 Reply
Is it possible for dizziness to set in after 7 weeks on Atripla? Just curious. Read more »

dizzy spells

Posted by Anonymous, 1 Reply
i,m having dizzy spells, t-cells 610, vl 7,000, anybody know whats going on.

Read more »

Feeling dizzy with Atripla?

Posted by funiam, 1 Reply
Hey guys,
This message is for impoz and Choosing2Liv, and anybody else who may feel affected by this. The first day I started with Atripla I felt extremely dizzy. I can tell you, I was at work and I thought I was going to have to disclose my status... Read more »

help please

Posted by Anonymous, 2 Replies
hi can any one help me with symptoms of hiv been haveing dizzy head got some spots different types rumbling stomach lots.im very worried please help thanks Read more »